# SDR 9615329940

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Ws 91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE LOWER FORWARD SPAR CAP SPLICE PLATE AT XRS 91, LEFT SIDE.  REPAIRED SPLICE (P/N 3912208-1) PER EA 99-109071.
